MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 15; HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 15; HIP FEMORAL STEM
Catalog Number L20315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Injury (2348); Deformity/ Disfigurement (2360); Test Result (2695); No Code Available (3191)
Date of Event 07/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Reporter is an attorney.
 
Event or Problem Description
Litigation alleges that the patient experienced severe pain and discomfort, had abnormally high levels of cobalt and chromium, suffered from injury, emotional distress and disfigurement.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
CORAIL2 NON COL HO SIZE 15
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key8273934
Report Number1818910-2019-82132
Device Sequence Number13487248
Product Code KWA
UDI-Device Identifier10603295258063
UDI-Public10603295258063
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL20315
Device Lot Number5011172
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;